# SDR 08FDEA02826

- Difficulty date: July 11, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57864064286
- Condition: Chafed
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LT SLAT NR 2 TRAILING EDGE BOTTOM SKIN ATTACHMENT HOLES CHAFING MARKS AND UNDETERMINED HOLES.  REPAIR PERFORMED BY REMOVING THE DAMAGED SKIN PANEL AND  INSTALLING A REPLACEMENT SKIN PANEL IAW RAS/FOK/089/2008ISS A, APPROVED BY EA 6-5743-120041.
